# SDR ZZDA2011747

- Difficulty date: September 15, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N991AT
- Make and model: Boeing 717-200
- Aircraft serial: 55135
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER MOVEABLE FLAP VANE, DENTED.  ACCOMPLISHED LOWER MOVEABLE FLAP VANE DOUBLER REPAIR PER B717 SRM 57-53-01 AND 51-70-02.
